# SDR UALA2013032701947

- Difficulty date: March 26, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,397 hours, 10,069 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Rub Strip
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUB STRIP CRACKED LEFT OUTBOARD GEAR DOOR.  REPLACED RUB STRIP LEFT OUTBOARD GEAR DOOR.
